Alert archive / Arkansas / River Flood Warnings in 2008

River Flood Warning 25, NWS Tulsa, OK

March 22, 2008Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this river flood warning at Mar 22, 2008, 2:44 AM CDT for Crawford County, Sebastian County, Arkansas. It took effect at Mar 24, 2008, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 22, 2008, 2:44 AM CDT (07:44 UTC)
In effect from
Mar 24, 2008, 1:00 PM CDT
Expired
Mar 23, 2008, 7:57 PM CDT
In force
Issued by
NWS Tulsa, OK
Flood severity
Minor

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Van Buren (VBUA4).

Action stage
22 ft
Minor stage
22 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 220744
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
244 AM CDT SAT MAR 22 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-221544-
/O.NEW.KTSA.FL.W.0025.080324T0000Z-080324T1200Z/
/VBUA4.1.ER.080324T0000Z.080324T0000Z.080324T0600Z.NO/
244 AM CDT SAT MAR 22 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ARKANSAS RIVER AT VAN BUREN.
* FROM SUNDAY EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 AM SATURDAY THE STAGE WAS 21.44 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$
7 follow-up statements
000 
WGUS84 KTSA 221343
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
843 AM CDT SAT MAR 22 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-222143-
/O.EXT.KTSA.FL.W.0014.000000T0000Z-080323T0130Z/
/PTAO2.2.ER.080319T0047Z.080319T1400Z.080322T1930Z.NO/
843 AM CDT SAT MAR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM SATURDAY THE STAGE WAS 24.52 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS 
  AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.

$$

OKC079-222142-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-080324T1708Z/
/PANO2.3.ER.080318T2305Z.080320T0700Z.080324T1108Z.NO/
843 AM CDT SAT MAR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM SATURDAY THE STAGE WAS 35.04 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURALLANDS WILL 
  OCCUR FROM PANAMA TO ARKOMA.  SOME LOCAL AND COUNTY ROADS IN THE 
  FLOODPLAIN WILL BECOME IMPASSABLE.

$$

ARC033-131-222142-
/O.EXT.KTSA.FL.W.0025.080324T0600Z-080325T0000Z/
/VBUA4.1.ER.080324T0600Z.080324T1200Z.080324T1800Z.NO/
843 AM CDT SAT MAR 22 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* FROM LATE SUNDAY NIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 700 AM SATURDAY THE STAGE WAS 21.25 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE MONDAY BEFORE DAWN  AND CONTINUE TO RISE TO NEAR 
  22.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY MONDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$
000 
WGUS84 KTSA 221917
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT SAT MAR 22 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-230316-
/O.EXT.KTSA.FL.W.0025.080324T0000Z-080325T0000Z/
/VBUA4.1.ER.080324T0000Z.080324T0600Z.080324T1800Z.NO/
216 PM CDT SAT MAR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* FROM SUNDAY EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 PM SATURDAY THE STAGE WAS 21.01 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 22.1 
  FEET BY MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY MONDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$
000 
WGUS84 KTSA 230126
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT SAT MAR 22 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS..
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
OKC079-230926-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-080325T0024Z/
/PANO2.3.ER.080318T2305Z.080320T0700Z.080324T1824Z.NO/
826 PM CDT SAT MAR 22 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  600 PM SATURDAY THE STAGE WAS 33.84 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL
  OCCUR BETWEEN SHADY POINT TO ARKOMA.  WILLIAMS ROAD EAST OF PANAMA 
  AND SOME LOCAL FARM ROADS WILL BE FLOODED.

$$

ARC033-131-230926-
/O.CON.KTSA.FL.W.0025.080324T0000Z-080325T0000Z/
/VBUA4.1.ER.080324T0000Z.080324T0600Z.080324T1800Z.NO/
826 PM CDT SAT MAR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* FROM SUNDAY EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 PM SATURDAY THE STAGE WAS 21.15 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 22.1 
  FEET BY MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY MONDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$
000 
WGUS84 KTSA 230813
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT SUN MAR 23 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS..
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-231613-
/O.CON.KTSA.FL.W.0025.080324T0000Z-080325T0000Z/
/VBUA4.1.ER.080324T0000Z.080324T0600Z.080324T1800Z.NO/
313 AM CDT SUN MAR 23 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* FROM THIS EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  300 AM SUNDAY THE STAGE WAS 21.31 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 22.1 
  FEET BY MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY MONDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$
000 
WGUS84 KTSA 231317
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 AM CDT SUN MAR 23 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
ARC033-131-232117-
/O.EXT.KTSA.FL.W.0025.080324T1800Z-080325T0000Z/
/VBUA4.1.ER.080324T1800Z.080324T1800Z.080324T1800Z.NO/
817 AM CDT SUN MAR 23 2008

THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN.
* FROM MONDAY AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 AM SUNDAY THE STAGE WAS 21.21 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE EARLY MONDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$

OKC079-232117-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-080325T0925Z/
/PANO2.3.ER.080318T2305Z.080320T0700Z.080325T0325Z.NO/
817 AM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM SUNDAY THE STAGE WAS 32.58 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE MONDAY EVENING.
* IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL
  OCCUR BETWEEN SHADY POINT TO ARKOMA.  WILLIAMS ROAD EAST OF PANAMA 
  AND SOME LOCAL FARM ROADS WILL BE FLOODED.

$$
000 
WGUS84 KTSA 232020
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT SUN MAR 23 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-240420-
/O.EXT.KTSA.FL.W.0025.080324T1800Z-080325T0600Z/
/VBUA4.1.ER.080324T1800Z.080324T1800Z.080325T0000Z.NO/
320 PM CDT SUN MAR 23 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* FROM MONDAY AFTERNOON TO LATE MONDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  100 PM SUNDAY THE STAGE WAS 21.00 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE EARLY MONDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$
000 
WGUS84 KTSA 240057
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SUN MAR 23 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-240127-
/O.CAN.KTSA.FL.W.0025.000000T0000Z-080325T0600Z/
/VBUA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
757 PM CDT SUN MAR 23 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* AT  700 PM SUNDAY THE STAGE WAS 20.78 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CREST BELOW FLOOD 
  STAGE AT 21.8 FEET MONDAY EVENING.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 21, 9:25 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Mar 21, 9:25 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT FRI MAR 21 2008

.DISCUSSION...
FIRE DANGER HAS SUBSIDED THIS EVENING WITH DECREASING WINDS/
RECOVERING RH VALUES.  CURRENT FORECAST LOOKS ON TRACK WITH
NO CHANGES. WILL LIKELY SEE SCATTERED HIGH CLOUDS BEGIN TO
MOVE INTO NE OK LATE TONIGHT INTO SATURDAY MORNING AS WEAK HIGH
PRESSURE REMAINS OVER THE AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
Hazardous weather outlook, Mar 21, 7:40 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT FRI MAR 21 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
740 PM CDT FRI MAR 21 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

DISCUSSION...
NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
A SUCCESSION OF WEAK UPPER LEVEL SYSTEMS WILL TRAVERSE THE
SOUTHERN PLAINS OVER THE NEXT WEEK. RAIN CHANCES WILL SLIGHTLY
INCREASE PERIODICALLY...BUT SEVERE WEATHER IS NOT EXPECTED.
GUSTY SOUTHERLY WINDS WILL PICK UP TOWARD THE END OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 22, 2:29 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
229 AM CDT SAT MAR 22 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221600-
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
229 AM CDT SAT MAR 22 2008

...TEMPERATURES AT OR BELOW FREEZING LIKELY ACROSS PARTS OF EASTERN OKLAHOMA
   AND NORTHWEST ARKANSAS MONDAY MORNING...

A REINFORCING SHOT OF COLD AIR WILL MOVE INTO THE REGION BEGINNING
TONIGHT ACROSS THE REGION. THIS HIGH PRESSURE SYSTEM WILL SHIFT
SOUTH ACROSS THE PLAINS ON SUNDAY...WITH THE CENTER OF THE SURFACE
HIGH LOCATED OVER THE SOUTHERN PLAINS ON MONDAY MORNING. LIGHT
WINDS...CLEAR SKIES AND DRY AIR IN PLACE WILL RESULT IN UNSEASONABLY
COLD OVERNIGHT TEMPERATURES SUNDAY INTO MONDAY. AT THIS TIME...NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS WILL SEE THE COLDEST TEMPERATURES
AS LOWS MONDAY MORNING IN THE 25 TO 30 DEGREE RANGE ARE FORECASTED
IN THESE AREAS.

ALL RESIDENTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THAT
HAVE WEATHER SENSITIVE INTERESTS INCLUDING...BUT NOT LIMITED TO
TENDER VEGETATION AND OUTDOOR PETS SHOULD MONITOR THE LATEST
FORECASTS...AND BE READY TO TAKE NECESSARY PRECAUTIONS SHOULD A
FREEZE WATCH OR WARNING BE ISSUED.

Nearby

River Flood Warnings in Arkansas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.